# SDR SWIA201023981

- Difficulty date: April 1, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 23,010 hours, 30,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO WHITE FLOOR EMERGENCY LIGHTS INOP AT ROWS 2 AND 3.  (FLT 6012)  REPLACED WIRE ON LIGHT STRIP.
